HCG Dosage for Weight Loss
Regardless of which HCG weight loss protocol you are following, there is no “one size fits all” when it comes to your hCG dosage. Just because your husband or best friend is doing well on a particular dose doesn’t mean you will do the same.
Initially, your prescribing doctor will typically prescribe dosage around 175iu. However, this can vary from 125iu to 250iu, depending on your particular body’s make up, your activity level, your age, etc.
In addition, once you are in the midst of your weight loss using the prescribed amount of hCG, you may need to adjust your dosage.
Factors that determine dosage adjustments include if you are experiencing hunger or weakness; this can mean your dosage is off.
See also: hCG dosage calculator and formulas can be found here.
If you wake up hungry on day 3 of your hCG, your dose is too high and you should not start the diet yet. Hunger or weakness is always a bad sign and must be corrected. If you continue on the diet with either of those situations going on, you are likely losing the wrong kind of fat, and the weight will be easily regained.
Your losses are poorer on the incorrect dose as well. You are not benefiting from the hCG’s effect on the hypothalamus. So this is a crucial point.
First let’s identify hunger. Hunger is NOT stomach noises. It is not an empty feeling. You will learn to love that empty feeling–it feels like fat leaving! Hunger is an actual gnawing sensation that is almost painful.
You want to put anything in your mouth to make the sensation go away. The most common cause for this is a dose that’s too high. A high dose is much more likely to cause hunger than a low dose.
Cravings can also be a sign that you need a slight dose adjustment. If you have been free of cravings for much of your round and they suddenly appear, it’s a sign your dose may be slightly off, usually a bit too high.
If you are using drops and have hunger or weakness, the first thing you should do is check the ingredients. The list should include something like hCG 3x, 6x, 12x, etc.
If the hCG is not listed in this way, stop at once. The drops are fake and will not have the effect on your hypothalamus that occurs with real hCG. If hCG is listed in this way, then proceed to adjust the dose.
The best way to determine which direction you need to adjust your dose is to skip a day of hCG and see how you feel. You won’t notice a huge difference until mid-to-late afternoon.
If the dose is too high (the usual reason for hunger) you will begin to feel much better by then. When you resume your hCG the next day, lower the dose. If you’re taking 150 iu, lower it to about 135.
If you are using Corion, you may even want to go all the way down to 125. It’s not uncommon to even have to go down to 100, especially with Corion. If you are using drops, lower the number of drops per dosage by 2. If you’re taking RX sublingual, figure out what dose you are taking.
The usual is 166 iu per dose which with the usual mix is .5. Drop to .4 if this is the way it’s been mixed.
If you don’t feel better by evening, then the dose is too low. Increase shots by 25 iu. So if you are taking a starting dose of 150 iu, increase to 175. If you’re taking homeopathic drops, increase by 2 drops per dose.
If you’re taking RX sublingual, increase from the usual .5 ml to .6.
Once in awhile we find someone who has hunger or weakness no matter how we tweak the dose. There is a very small percentage of people who find hCG doesn’t work for them.
That intractable hunger or weakness is a sign that it’s not working and you should stop. Otherwise, you are on a starvation diet that is further harming your metabolism and you are losing too much muscle as well. It doesn’t happen often–we can usually get to the happy place–but be aware of this.
It’s super important to get to the place where you have only normal hunger just before a meal. If you are eying the family dog and thinking about his leg on a hot dog bun, then the problem needs fixed. If you can’t fix it, you need to stop.
If you are extremely weak and can barely function and no dose adjustment corrects this, then you need to stop.
But this is very rare. Most of us feel terrific on the right dose of hCG. Good energy, very “up” and ready to tackle our day. Happy losing!
Author: Colleen Coble, expert Hcg weight loss coach of 15+ years experience.
Colleen is an author of more than 40 novels and novellas. When she isn’t busy adjusting hCG doses and advising about the protocol as an expert coach in our forums, she is busy with her other passion; writing.
Colleen is also a strong proponent of the paleo diet as well and loves to help people get healthy. Visit her website at colleencoble.com
Nausea is a non-specific symptom, which means that it has many possible causes. Some common causes of nausea are motion sickness, dizziness, migraine, fainting, gastroenteritis (stomach infection) or food poisoning. Side effects of many medications including cancer chemotherapy, nauseants or morning sickness in early pregnancy. Nausea may also be caused by anxiety, disgust and depression.-:*:
With kind thoughts
Comments are closed.